# SDR DALA1024503309

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 24,651 hours, 3,363 cycles
- Engine: Pwa PW4168A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS, FOUND DAMAGE TO FUSELAGE SKIN BELOW THE BULK CARGO DOOR BETWEEN FRAMES 67-68 AND STRINGERS 46-47.  REPAIRED IAW SRM 53-00-11 & ERA 485604-14 SECTION I. SECTION II OF ERA 485604-14 TO BE ACCOMPLISHED WITHIN 41,900 CYCLES AFTER SECTION I ACCOMPLISHMENT.
